Suggest cause & medications for migraine with pain in arm
Hi Dr. Samuel, I have been suffering from migraine headaches for just over a month, now i am having a throbbing pain right down the right arm to my hand and at times feels dead. what can be causing these as i have no answers from the emergency depart which also will not run any test
First of all, some medications for migraine cause the blood vessels to contract, resulting in decreasing blood supply to other body parts.
You should stop them and think about a prophylaxis such as Amitryptaline 25 mg,you should start with half a tablet before bedtime for three days, then you can add half a tablet every three days in the same time until 50mg once or you can use Propranolol one tablet in the morning then you can increase the dose every 2 days to reach 80 mg in four divided doses every day.
Hope I have answered your query. Let me know if I can assist you further.
Dr Dr/Mustafa, Neurologist
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]